Facebook Pixel
EmpowHER Guest

Weird feeling inside my vagina...

By Anonymous March 31, 2017 - 4:18pm
Rate This

I recently had a yeast infection (caused by antibiotics, alot of them). I was prescribed 2 Diflucan, mild relief so I did the Monistat 1 (2x, but a few days apart) all of this within a week. Anyways, I still have some itching, slight burning, and a good amount of discharge. I am asking my doctor for more Diflucan. But I have noticed I have this weird feeling inside my vagina. It feels like i have something in there trying to come out, it feels like a thick string of some sort. I DO have an IUD inserted. Would this be what Im feeling?? Do I need to go to my doctor?

Add a Comment1 Comments


Dear Anon,

Thank you for reaching out to us.

There are two strings attached to the bottom of the IUD. After the IUD is inserted into your uterus, strings hang out of the cervix, ending up somewhere high in the vaginal canal. Your doctor will use these strings to remove your IUD when it's time. If you have not had this sensation before, see your doctor to be sure the IUD has not moved.


April 1, 2017 - 4:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!